Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Yeast infection. Vaginal creams and fulconozole did not help. Take enterogermina?

Hi, I have been suffering from a mild yeast infection that doesn't seem to be treatable with vaginal creams nor with fulconosole, i was wondering if you think it would be avisable to take enterogermina?

I am 26 years old, I have always been very healthy, however i have been living in a tropical climate for the last 3 years, and maybe not eating the best, which may be contributing to a compromised immune system. (lately i have been getting sick more than usual, stomach flu, cold, fatigue)
Asked On : Thu, 11 Apr 2013
Answers:  1 Views:  110
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
It would be prudent to get treated at the same time as your partner to prevent passing the infection back and forth,the simetaneous treatment will result in prevention of reinfection.Oral antifungal tablets likr Fluconazole/Itraconazole will provide certain relief if used along with local antifungal creams.A optimum time of 3 weeks after resolution of symptoms would be the duration of therapy.
Answered: Wed, 3 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor